MathSciNet Relay Station
MathSciNet bibliographic data
MR2869036 41A10 (41A25 41A63 65N15 65N35)
Chernov, Alexey Optimal convergence estimates for the trace of the polynomial $L^{2}$-projection operator on a simplex. Math. Comp. 81 (2012), no. 278, 765–787.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement